# SDR ERAA076683

- Difficulty date: October 12, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 17,784 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Crosstube
- Part number: 412050045107
- Part serial: A185
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CROSSTUBE IS  CORRODED.  ACTION TAKEN:  PART WAS SCRAPPED.
